Asymptotic distribution of the OLS estimator for a mixed spatial model
Kairat Mynbaev ()
Journal of Multivariate Analysis, 2010, vol. 101, issue 3, 733-748
We find the asymptotic distribution of the OLS estimator of the parameters [beta] and [rho] in the mixed spatial model with exogenous regressors Yn=Xn[beta]+[rho]WnYn+Vn. The exogenous regressors may be bounded or growing, like polynomial trends. The assumption about the spatial matrix Wn is appropriate for the situation when each economic agent is influenced by many others. The error term is a short-memory linear process. The key finding is that in general the asymptotic distribution contains both linear and quadratic forms in standard normal variables and is not normal.
Keywords: Lp-approximability; Mixed; spatial; model; OLS; asymptotics (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:101:y:2010:i:3:p:733-748
Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Haili He ().